I don't think people stop posting because they get worse. I think they quit posting because life continues; and they have remained stable; and there is nothing to update or report. It takes time to update a blog; and people start to refocus on family, jobs, etc.Anonymoose wrote:The bloggers I follow have all stopped posting updates or deleted their blogs after about a year. What's up with that?
I am one year post. I think leading up to and going through the treatment, consumes your life. And, I was so excited and pumped up; l wanted to help others find out about this amazing treatment and the amazing improvements that I experienced. I posted my one year follow up. But, doubt that I will post my "2 year" follow up.
Just my thought; and what I have heard from some of the people that I know that have also gone through HSCT also.
Please keep posting updates even if they are short and sweet and repetitive. That first good end of the year is a bit of a given...it's the following months and years, when the immune system and everything else finds it's new rhythm, that concern me. I also worry about chemo related complications that surface after time. The info from those who have gone through hsct is frankly more plentiful and comprehensive and as important, if not more, than the tidbits of info we glean from study abstracts and occasional news blurbs.
I hope you continue to do well.
Anonymoose wrote:I hope you continue to do well.
Thanks Anonymoose--That means a lot to me!!
.Anonymoose wrote:Maybe they think people aren't interested in hearing about their always good/no change updates?
Yes! I feel that way. Also, feel like a lot of people don't really understand this treatment, and some are not open to really learning/hearing about it.
I was more concerned about the short term (and long term side) effects of the newer DMD's. Side effects that are not really known until they unleash these drugs on the general population. Especially when you have the drug companies running the trials, and reporting results. And the older drugs; all they seem to be able to do is slow down progression.Anonymoose wrote: also worry about chemo related complications that surface after time.
What in particular are your concerns? The drugs that are given are not the same dosage that are giving to cancer patients. Even though Dr. Burt has not lost a patient because of his treatment, he explains the risks.
But, the only long term side effect that I remember him discussing with me was remission
I'm sorry that you've begun to decline again...mad too. Why can't we fix this?!
I don't know if you're still searching for answers or options but the two possible causes for failure that come to my non-scientific mind are that CNS penetration wasn't complete enough (don't know which chemo "drugs" you had or how well they cross the bbb) and/or a secondary infection (like the candida that has been a problem for me since my rituxan treatment) could be wreaking havoc on your condition. I'm sure there are answers if we just keep looking.
Thanks for your feedback.
- Similar Topics
- Last post